MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2025
Type of Reportable Event Death
Event or Problem Description
It was reported the user did not hear or respond to the alarms and the patient passed way; however, there was no allegation of alarm failure.It was indicated the user did not hear the ecg leads off alarms and did not respond to the ecg leads off yellow technical inop alarms.The customer requested assistance obtaining the unfiltered audit logs, which revealed there were two hours of ecg leads off alarms with no alarm acknowledgement and the alarms were paged appropriately.Resuscitation was attempted but unsuccessful and the patient passed away.The nurse manager indicated the alarm volume for yellow alarms is set lower than red alarms and the staff is not responding to the yellow alarms.The customer will be requesting the ecg leads off technical inop be changed to a red alarm via the internal alarm council.
 
Additional Manufacturer Narrative
The clinical audit logs were pulled for investigation.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips clinical product specialist (cps) reviewed the available information, including logs.The review of the logs started at 17:00 for bed label 41602 with device label is 416tel08.The cps indicated there were 11 short yellow ecg alarms from 17:28:09 and 18:13:03 which transitioned into the ecg inoperative (inops) error messages below: (b)(6) 2025 17:28:09, (b)(6), 41602, sector: * pvcs/min 11 >10 generated at 17:28:04.Pic ix: sm416sv1.(b)(6) 2025 17:39:53, (b)(6), 41602, sector: * multiform pvcs generated at 17:39:48.Pic ix: sm416sv1.(b)(6) 2025 17:40:1, (b)(6), 41602, sector: * pvcs/min 11 >10 generated at 17:40:07.Pic ix: sm416sv1.(b)(6) 2025 17:51:45, (b)(6), 41602, sector: * multiform pvcs generated at 17:51:40.Pic ix: sm416sv1.(b)(6) 2025 17:57:15, (b)(6), 41602, sector: * irregular hr generated at 17:57:10.Pic ix: sm416sv1.(b)(6) 2025 18:02:37, (b)(6), 41602, sector: * end irregular hr generated at 18:02:32.Pic ix: sm416sv1.(b)(6) 2025 18:05:09, (b)(6), 41602, sector: * multiform pvcs generated at 18:05:04.Pic ix: sm416sv1.(b)(6) 2025 18:05:42, (b)(6), 41602, sector: * pvcs/min 11 >10 generated at 18:05:37.Pic ix: sm416sv1.(b)(6) 2025 18:07:28, (b)(6), 41602, sector: * run pvcs high generated at 18:07:23.Pic ix: sm416sv1.(b)(6) 2025 18:10:31, (b)(6), 41602, sector: * irregular hr generated at 18:10:25.Pic ix: sm416sv1.(b)(6) 2025 18:13:08, (b)(6) 41602, sector: * pair pvcs generated at 18:13:03.Pic ix: sm416sv1.A philips technical consultant (tc) tested the speaker on the picix 416sv1, and it was functioning normally.There were 767 inops of "ecg leads off", "ll lead off", and "!!ecg leads off" from 18:15:20 until 19:42:01 on (b)(6) 2025.The inops were very short in duration lasting 1-3 seconds at the most before ending and generating a different inop indicating intermittent electrode or lead connection to the patient.The last inop the cps saw was "!! ecg leads off generated" at 19:24:52, this inop lasted more than 10 minutes and triggered the ¿transmitter off¿ state due to the configuration of the system.The device issued "transmitter off generated" at 19:42:01.This inop was acknowledged at 20:19:05.(b)(6) 2025 20:19:05, (b)(6), 41602, acknowledge.This is the information from the mx40 c.01 ifu part number 4535 649 31761, page 43 of pdf about transmitter off.Radio frequency (rf) auto shutoff behavior if rf auto shutoff is enabled at the information center, wave data, alarm detection, monitoring, and connection to the information center shuts off after the combination of 10 minutes of a leads off condition, no continuous spo2 measurement, and no short-range radio communication.A transmitter off inop is displayed at the information center.To resume communication with the information center, reconnect the mx40 patient cable.When operating in spo2 only mode, the setting for this configuration choice is not used.The connection to the information center continues, regardless of measurement frequency, i.E.Continuously, manually, or automatically.The cps noted his feature can be turned on or off in configuration at the pic ix for each clinical unit that has telemetry device capability.Based on the information available and the testing conducted, the cps determined that the device was working as designed, operated and configured.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22523686
Report Number9610816-2025-000621
Device Sequence Number8011261
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.1.0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown